IGB

Connexion

(Article of periodic en Anglais - 1987)

Document title

Increasing returns to scale and location theory of the firm under price uncertainty

Authors(s) and Affiliation(s)

SHIEH Y. N. ;

Abstract

Réexamen du modèle de localisation optimale de C. C. MAI. Définition des conditions suffisantes dans le cas d'une fonction de production quasi-concave

Source

Article of periodic

published at : Urban studies / ISSN 0042-0980

Editor : Longman Group, Harlow - ROYAUME-UNI (1964)

Millesime : 1987, vol. 24, no2 [pp. 163-166]

Bibliographic references : 11 réf.

Language

Anglais

Refdoc record number (ud4) : 12093950 : Permanent link - XML version
Powered by Pxxo